# SDR KBM2005F00125

- Difficulty date: May 29, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 9,159 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 626
- Condition: Vibration
- Location: Engine
- Part time: 1,586 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GEN, HIGH VIBRATION.  REMOVED AND REPLACED.  (K)
